# SDR QXEA200601062

- Difficulty date: April 4, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 VERTICAL STABILIZER REAR SPAR TOP FORE RUDDER ATTACH SAFETY HINGE HAS WEAR DAMAGE ON TOP FACE.  REPARIED IAW DHC-8-200 SR, 51-40-11, PAGES 1-4 AND RD 8-51-102, ISSUE 1.
